U.S. doctors online nowAsk doctors free
Lebanon
A 25-year-old male asked:

hi, i took remeron (mirtazapine) 15mg for anxiety for 3 months and i stop it from 6 days not gradually. no withdrawal efects till now! when will they appear?

2 doctor answers5 doctors weighed in
Dr. John Moranville
Psychiatry 36 years experience
Mitazepine: aka Remeron (mirtazapine). Minimal if any withdrawal symptoms except recurrence of symptoms of anxiety. Ift is available in 7.5 mg, but usually 15 mg is minimum dose and safe to go off of without withdraal symptoms. If you discontinued it on your own I would suggest consultation with prescribing doc
Dr. Michael Blumenfield
Psychiatry 57 years experience
Can't Predict: You may not get any withdrawal symptoms or there could be the return of the depression or other symptoms that you previously had.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Oct 17, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.